INVESTIGADORES
TOLOZA Julio Hugo
artículos
SILVA, LUIS O.; TOLOZA, JULIO H.; URIBE, ALFREDO
Oversampling and Undersampling in de Branges Spaces Arising from Regular Schrödinger Operators
COMPLEX ANALYSIS AND OPERATOR THEORY; Año: 2018
SILVA, LUIS O.; TOLOZA, JULIO H.
Selfadjoint extensions of the multiplication operator in de Branges spaces as singular rank-one perturbations
Complex Variables and Elliptic Equations; Año: 2018 p. 1 - 23
ALEKSEY KOSTENKO; GERALD TESCHL; JULIO H. TOLOZA
Dispersion Estimates for Spherical Schrödinger Equations
ANNALES HENRI POINCARE; Lugar: BASEL; Año: 2016
LUIS O. SILVA; GERALD TESCHL; JULIO H. TOLOZA
Singular Schrödinger operators as self-adjoint extensions of n-entire operators
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY; Lugar: Providence; Año: 2015 vol. 143 p. 2103 - 2115
LUIS O. SILVA; JULIO H. TOLOZA
On dB spaces with nondensely defined multiplication operator and the existence of zero-free functions
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS; Lugar: Amsterdam; Año: 2015 vol. 421 p. 996 - 1005
LUIS O. SILVA; JULIO H. TOLOZA
A class of n-entire Schrödinger operators
COMPLEX ANALYSIS AND OPERATOR THEORY; Lugar: BASEL; Año: 2013 vol. 8 p. 1581 - 1599
LUIS O. SILVA; JULIO H. TOLOZA
The class of n-entire operators
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL; Lugar: Londres; Año: 2013 vol. 46 p. 25202 - 25202
FEDERICO M. PONT; OMAR OSENDA; JULIO H. TOLOZA; PABLO SERRA
Entropy, fidelity, and double orthogonality for resonance states in two-electron quantum dots
PHYSICAL REVIEW A - ATOMIC, MOLECULAR AND OPTICAL PHYSICS; Lugar: College Park, Maryland; Año: 2010 vol. 81 p. 1 - 9
LUIS O. SILVA; JULIO H. TOLOZA
On the spectral characterization of entire operators with deficiency indices (1,1)
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS; Lugar: San Diego, California; Año: 2010 vol. 367 p. 360 - 373
LUIS O. SILVA; JULIO H. TOLOZA
Bounded rank-one perturbations in sampling theory
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS; Lugar: San Diego, California; Año: 2008 vol. 345 p. 661 - 669
LUIS O. SILVA; JULIO H. TOLOZA
Jacobi matrices with rapidly growing weights having only discrete spectrum
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS; Lugar: San Diego; Año: 2007 vol. 328 p. 1087 - 1107
LUIS O. SILVA; JULIO H. TOLOZA
Applications of Krein's theory of regular symmetric operators to sampling theory
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL; Lugar: Bristol; Año: 2007 vol. 40 p. 9413 - 9426
GEORGE A. HAGEDORN; JULIO H. TOLOZA
Exponentially accurate semiclassical asymptotics of low-lying eigenvalues for 2×2 matrix Schrödinger operators
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS; Lugar: San Diego, California; Año: 2005 vol. 312 p. 300 - 329
GEORGE A. HAGEDORN; JULIO H. TOLOZA
Exponentially accurate quasimodes for the time-independent Born-Oppenheimer approximation on a one-dimensional molecular system
INTERNATIONAL JOURNAL OF QUANTUM CHEMISTRY; Lugar: Hoboken, New Jersey; Año: 2005 vol. 105 p. 463 - 477
JULIO H. TOLOZA
Exponentially accurate error estimates of quasiclassical eigenvalues. II. Several dimensions
JOURNAL OF MATHEMATICAL PHYSICS; Lugar: Melville; Año: 2003 vol. 44 p. 2806 - 2838
JULIO H. TOLOZA
Exponentially accurate error estimates of quasiclassical eigenvalues
JOURNAL OF PHYSICS. A - MATHEMATICAL AND GENERAL; Lugar: Bristol; Año: 2001 vol. 34 p. 1203 - 1218
JULIO H. TOLOZA; FRANCISCO A. TAMARIT; SERGIO A. CANNAS
Aging in a two-dimensional Ising model with dipolar Interactions
PHYSICAL REVIEW B - CONDENSED MATTER AND MATERIALS PHYSICS; Lugar: College Park, Maryland; Año: 1998 vol. 58 p. 8885 - 8888